Amiodarone pigmentation, eye and thyroid alterations


BAHADIR S., APAYDIN R., COBANOILU U., KAPICIOILU Z., OZORAN Y., Gokce M., ...More

JOURNAL OF THE EUROPEAN ACADEMY OF DERMATOLOGY AND VENEREOLOGY, vol.14, no.3, pp.194-195, 2000 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1046/j.1468-3083.2000.00039.x
  • Journal Name: JOURNAL OF THE EUROPEAN ACADEMY OF DERMATOLOGY AND VENEREOLOGY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.194-195

Abstract

Amiodarone is an effective cardiac antiarytmic drug. Long-term, high dose use of the drug is associated with skin discolouration, corneal deposition and alterations in thyroid hormone levels. We present the case of a 61-year-old woman suffering from the combination of these three side-effects.